# SDR USAA2011111000031

- Difficulty date: October 26, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: D57570305002
- Part serial: 2773
- Condition: Corroded
- Location: Rt Wing
- Part time: 32,603 hours, 18,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON INTERCONNECT STRUT BETWEEN WS 375 TO WS 551 & BETWEEN RIB 7 TO RIB 10.  REPLACED INTERCONNECT STRUT BETWEEN WS 375 TO WS 551 & BETWEEN RIB 7 TO RIB 10 IAW A320 AMM 27-51-44.
